BibTeX record journals/isci/WangL17

download as .bib file

@article{DBLP:journals/isci/WangL17,
  author    = {Zhou{-}Jing Wang and
               Jian Lin},
  title     = {Acceptability measurement and priority weight elicitation of triangular
               fuzzy multiplicative preference relations based on geometric consistency
               and uncertainty indices},
  journal   = {Inf. Sci.},
  volume    = {402},
  pages     = {105--123},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.ins.2017.03.028},
  doi       = {10.1016/j.ins.2017.03.028},
  timestamp = {Thu, 13 Feb 2020 08:40:49 +0100},
  biburl    = {https://dblp.org/rec/journals/isci/WangL17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics